Skip to Main content Skip to Navigation
Journal articles

A new family of positive integers

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622659
Contributor : Michel Lassalle <>
Submitted on : Monday, September 12, 2011 - 4:14:31 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622659, version 1

Collections

Citation

Michel Lassalle. A new family of positive integers. Annals of Combinatorics, Springer Verlag, 2002, 6 (3-4), pp.399-405. ⟨hal-00622659⟩

Share

Metrics

Record views

151